# SDR QXEA2018052200181

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 14,273 hours, 15,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED THAT WHEN POWER IS REMOVED FROM THE AIRCRAFT,  THE EMERGENCY LIGHTS IN THE BACK HALF OF THE AIRCRAFT COME ON AND WILL NOT EXTINGUISH.  REMOVED FROM SERVICE.  PERFORMED A GVI OF THE CONNECTORS AND NOTED PIN 4 OF CONNECTOR 3351-P5 WAS PUSHED BACK AND NOT LOCKED AT THE AFT BATTERY PACK.  RESEATED THE PIN SECURELY.  PERFORMED AN OPS CHECK IAW 33-51-00-710-802. OPS GOOD. THE  AIRCRAFT WAS RETURNED TO SERVICE.
